# SDR R61A201210100593

- Difficulty date: October 10, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT F6 FLAP TORQUE TUBE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT F6 FLAP TORQUE TUBE IAW EMB 170 AMM 27-51-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
